# SDR AU000784

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2300 · Communications System
- Part: Vhf Comm
- Condition: Inaccurate
- Location: Communications S
- Component: Communications S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS FIT NOT RECORDED OR CERTIFIED IN AIRCRAFT LOG BOOK.  ITEMS NOT ACCOUNTED FOR:  1. IC-A200 VHF SNO 139702. KT76A ATC TRANSPONDER SNO 117656.  3. AMER-KING ENCODER SNO 35243954.  SPA-400 TSO SIGTRONICS CORP INTERCOM SNO 6055958.  (X)
